Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 62, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jul 5, 2014, 5:14 PM EDT for Brevard County, Florida. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2014, 5:14 PM EDT (21:14 UTC)
- Expired
- Jul 5, 2014, 5:35 PM EDT
- In force
- 21 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 3 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.2 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1429 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
732
WUUS52 KMLB 052114
SVRMLB
FLC009-052215-
/O.NEW.KMLB.SV.W.0062.140705T2114Z-140705T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
514 PM EDT SAT JUL 5 2014
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BREVARD COUNTY IN FLORIDA
* UNTIL 615 PM EDT.
* AT 510 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CAMP HOLLY FISH CAMP...AND MOVING NORTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
WEST MELBOURNE...MELBOURNE AIRPORT...MELBOURNE BEACH...MELBOURNE...
INDIALANTIC...INDIAN HARBOUR BEACH...SUNTREE...SATELLITE BEACH...
VIERA...PATRICK AIR FORCE BASE AND COCOA BEACH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2786 8070 2814 8086 2817 8086 2833 8066
2832 8065 2834 8064 2839 8059 2825 8060
2822 8059 2816 8058 2807 8056 2797 8050
2797 8049 2793 8049
TIME...MOT...LOC 2114Z 211DEG 14KT 2806 8071
$$
MOSES1 follow-up statement
436
WWUS52 KMLB 052135
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
535 PM EDT SAT JUL 5 2014
FLC009-052144-
/O.CAN.KMLB.SV.W.0062.000000T0000Z-140705T2215Z/
BREVARD-
535 PM EDT SAT JUL 5 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BREVARD COUNTY IS
CANCELLED...
THE SEVERE STORM THAT PROMPTED THE WARNING HAS WEAKENED...THUS THE
WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS OF UP TO 50
MPH...TORRENTIAL RAINFALL...AND FREQUENT LIGHTNING STRIKES WILL
CONTINUE TO OCCUR OVER THE NEXT 60 MINUTES.
LAT...LON 2786 8070 2814 8086 2817 8086 2833 8066
2832 8065 2834 8064 2839 8059 2825 8060
2822 8059 2816 8058 2807 8056 2797 8050
2797 8049 2793 8049
TIME...MOT...LOC 2134Z 211DEG 14KT 2813 8066
$$
MOSESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:33 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jul 5, 3:33 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 333 PM EDT SAT JUL 5 2014 .DISCUSSION... REST OF THIS AFTERNOON-TONIGHT...WEST COAST CONVECTION HAS BEEN PROGRESSING SLOWLY INLAND AND SCATTERED EAST COAST SEA BREEZE STORMS WERE PUSHING A BOUNDARY WELL INLAND. THIS WILL LEAD TO AN INCREASE IN COVERAGE/INTENSITY OF STORMS THROUGH LATE AFTERNOON AND EARLY EVENING OVER THE INTERIOR. THERE IS A CHANCE FOR SOME PUSH BACK TO THE EAST COAST OF THAT CONVECTION SO WILL CARRY CHANCE POPS THROUGH LATE EVENING. SUNDAY...OLD TROUGH TO OUR NORTH WILL CONTINUE TO WEAKEN AND THE AXIS OF THE ATLANTIC SURFACE RIDGE SHOULD CONTINUE NEAR LAKE OKEECHOBEE. THE GFS SHOWS A WEAK UPPER LEVEL TROUGH APPROACHING WITH DEVELOPING DIVERGENCE ALOFT. MOISTURE VALUES SHOULD START OFF 1.9 TO 2.0 INCHES OF PRECIPITABLE WATER. 500 MB TEMPS ARE FORECAST TO COOL TO ABOUT MINUS 8.5 DEGREES CELSIUS. MOS POPS RISE TO AROUND 60 PERCENT AND HAVE FOLLOWED CLOSELY TO THOSE NUMBERS. IT LOOKS LIKE ANOTHER ACTIVE AFTERNOON WITH FREQUENT LIGHTNING STRIKES CONTINUING TO BE THE MAIN THREAT. MON-FRI (PREVIOUS DISCUSSION)...GFS/ECMWF IN GOOD AGREEMENT SHOWING SUBTROPICAL RIDGE WILL BE THE DOMINATING WEATHER FEATURE INTO NEXT WEEK WITH SFC RIDGE AXIS PERSISTING ACROSS CENTRAL FLORIDA. SOME DAY TO DAY DIFFERENCES IN MOISTURE OBSERVED IN THE MODELS THROUGH NEXT WEEK BUT STILL HIGH ENOUGH TO MAINTAIN VERY TYPICAL 30-50 PERCENT RAIN CHANCES IN THE FORECAST. SEA BREEZE WILL DEVELOP AND MOVE INLAND EACH DAY WITH HIGHEST RAIN CHANCES OCCURRING WITH BOUNDARY COLLISIONS OVER THE INTERIOR. LITTLE CHANGE IN MAX TEMPS DAY TO DAY WITH NEAR 90F COAST AND LOW TO MID 90S INTERIOR. && .AVIATION...PLENTY OF BOUNDARY INTERACTIONS WILL BRING A CHANCE FOR IFR/MVFR WITH FREQUENT LIGHTNING TO MANY TERMINALS THROUGH LATE AFTERNOON OR EARLY EVENING. THE GREATEST CHANCE SHOULD BE FOR THE NORTHERN TERMINALS BUT CANNOT RULE OUT DEVELOPMENT FROM KMLB TO KSUA EITHER. AFTER SUNSET VFR IS EXPECTED. SUNDAY LOOKS VERY MOIST AGAIN AND EXPECT CONVECTION TO BE ACTIVE. DID NOT INCLUDE ANY MENTION IN THE TAFS YET BUT SOME SHOWERS/STORMS ARE POSSIBLE BEFORE 18Z ESPECIALLY KMLB TO KSUA ALONG THE SEA BREEZE. && .MARINE... REST OF THIS AFTERNOON/TONIGHT...SCATTERED STORMS ASSOCIATED WITH THE EAST COAST SEA BREEZE WILL AFFECT THE COAST AND NEARSHORE ATLANTIC THROUGH LATE AFTERNOON. SOME STORMS SHOULD ALSO OCCUR OVERNIGHT ESPECIALLY ALONG THE GULF STREAM. OUTSIDE THE SHOWERS AND STORMS...BOATING CONDITIONS WILL BE FAVORABLE WITH SOUTH WINDS 10 KNOTS OR LESS. SUN-THU (PREVIOUS DISCUSSION)...HIGH PRESSURE RIDGE AXIS WILL GRADUALLY SHIFT NORTHWARD INTO CENTRAL FL AND PERSIST OVER THE REGION. THIS WILL PRODUCE FAVORABLE BOATING CONDITIONS WITH THE BEST CHANCE FOR STORMS INCREASINGLY STAYING OVER LAND. NOCTURNAL INCREASES IN THE SOUTHERLY FLOW AROUND 15 KNOTS WILL BE POSSIBLE OFFSHORE. OTHERWISE...SEA BREEZES EACH DAY WILL PRODUCE E/SE WINDS 10-12 KNOTS EACH AFTN NEAR THE COAST. SEAS WILL RANGE BETWEEN 1-2 FEET NEARSHORE AND 2-3 FEET OFFSHORE. && .PRELIMINARY POINT TEMPS/POPS... DAB 73 90 74 90 / 30 50 30 40 MCO 74 93 74 93 / 30 60 30 50 MLB 75 89 76 90 / 30 50 20 30 VRB 75 90 75 89 / 30 50 20 30 LEE 75 93 75 94 / 30 60 30 50 SFB 75 93 75 94 / 30 60 30 50 ORL 75 93 76 94 / 30 60 30 50 FPR 74 89 74 90 / 30 50 20 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && FORECASTS...LASCODY IMPACT WX...SEDLOCK
Hazardous weather outlook, Jul 5, 11:10 AM EDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 1110 AM EDT SAT JUL 5 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-052200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1110 AM EDT SAT JUL 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... DEEP MOISTURE WILL PERSIST ACROSS THE AREA TODAY AND WILL LEAD TO THE DEVELOPMENT OF SCATTERED SHOWERS AND LIGHTNING STORMS INTO THE AFTERNOON. THUNDERSTORMS WILL INITIALLY OCCUR ALONG THE COAST AS THE SEA BREEZE FORMS AROUND NOON AND THEN CONVECTION WILL INCREASE IN COVERAGE OVER THE INTERIOR AS SEA BREEZE AND OUTFLOW BOUNDARIES MOVE INLAND. A FEW STRONGER STORMS WILL BE POSSIBLE WITH THE MAIN THREATS BEING FREQUENT CLOUD TO GROUND LIGHTNING...STRONG WIND GUSTS UP TO 50 MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL OF 2 TO 3 INCHES. STORMS WILL MOVE TOWARD THE NORTHEAST AROUND 10 TO 15 MPH. .RIP CURRENT IMPACT... OCEAN CONDITIONS WILL GENERATE A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE BEACH UNTIL OUT OF THE PULL OF THE CURRENT...AND THEN SWIM BACK TO SHORE. ALWAYS SWIM WITHIN SIGHT OF A LIFE GUARD AND DO NOT SWIM ALONE. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED STORMS WILL DEVELOP ACROSS THE REGION THIS AFTERNOON AND A FEW WILL HAVE THE POTENTIAL TO PRODUCE WINDS OF 35 KNOTS OR GREATER. STORMS WILL INITIALLY DEVELOP ALONG THE COAST INTO EARLY AFTERNOON AND WILL BE ABLE TO MOVE OFFSHORE AS THEY MOVE NORTHEAST AROUND 10 TO 15 MPH. CONVECTION WILL THEN INCREASE OVER THE INTERIOR INTO MID TO LATE AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUFFICIENT MOISTURE AND INSTABILITY WILL EXIST ACROSS THE AREA FOR SCATTERED AFTERNOON THUNDERSTORM DEVELOPMENT OVER THE NEXT SEVERAL DAYS. A FEW STRONGER STORMS WILL BE POSSIBLE EACH AFTERNOON...WITH GREATER STORM CHANCES TRANSITIONING TO THE INTERIOR TOMORROW AND THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. SEDLOCK/WEITLICH
In the hours before
Special weather statement, Jul 5, 2:48 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
248 PM EDT SAT JUL 5 2014
FLZ064-051930-
MARTIN-
248 PM EDT SAT JUL 5 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER SOUTHERN MARTIN COUNTY...
* UNTIL 330 PM EDT.
AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS OVER
INDIANTOWN...MOVING NORTH AT 5 MPH.
THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.
LAT...LON 2696 8062 2699 8062 2706 8060 2705 8023
2695 8031 2695 8061
TIME...MOT...LOC 1848Z 164DEG 4KT 2697 8047
SEDLOCKLocal storm report, Jul 5, 4:35 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
435 PM EDT SAT JUL 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST 5 SSE MIMS 28.61N 80.82W
07/05/2014 M39 MPH BREVARD FL OTHER FEDERAL
USAF 54 FT WIND TOWER NUMBER 1012 MEASURED A WIND GUST OF
34 KT/39 MPH.
&&
JRCSpecial weather statement, Jul 5, 4:42 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
442 PM EDT SAT JUL 5 2014
FLZ045>047-053-054-147-052145-
INDIAN RIVER-NORTHERN BREVARD COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD COUNTY-
442 PM EDT SAT JUL 5 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
UP TO 55 MPH AND SMALL HAIL OVER BREVARD COUNTY...INDIAN RIVER
COUNTY...SOUTHEASTERN ORANGE COUNTY...EASTERN OSCEOLA
COUNTY...SOUTHEASTERN SEMINOLE COUNTY...
* UNTIL 545 PM EDT.
AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
FELLSMERE...MOVING NORTH AT 30 MPH.
ADDITIONAL STRONG STORMS ARE ALSO LOCATED ACROSS EASTERN
OSCEOLA...ORANGE...SEMINOLE...AND NORTHERN BREVARD.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2761 8077 2764 8078 2766 8105 2879 8106
2861 8099 2861 8096 2879 8097 2879 8085
2878 8077 2868 8067 2878 8074 2877 8072
2859 8057 2845 8052 2843 8056 2836 8060
2816 8058 2775 8038 2756 8032
TIME...MOT...LOC 2041Z 176DEG 24KT 2779 8058
MOSESSpecial weather statement, Jul 5, 4:57 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
457 PM EDT SAT JUL 5 2014
FLZ041-044-141-052200-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
457 PM EDT SAT JUL 5 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EXCESSIVE
LIGHTNING OVER NORTHEASTERN LAKE COUNTY...NORTHWESTERN VOLUSIA
COUNTY...
* UNTIL 600 PM EDT.
AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING EXCESSIVE LIGHTNING 5 MILES SOUTHWEST OF
BARBERVILLE...MOVING NORTHEAST AT 10 MPH.
THIS STORM IS CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...
DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. IF YOU ARE
OUTDOORS...TAKE SHELTER IN A BUILDING OR HARD TOPPED AUTOMOBILE. OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. STAY AWAY FROM TREES.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA.
BOATERS ON OPEN WATER SUCH AS LAKE GEORGE AND THE SAINT JOHNS RIVER
ARE ESPECIALLY VULNERABLE TO THE DANGERS OF LIGHTNING. GET TO SAFE
HARBOR AT THE FIRST SIGN OF A LIGHTNING STORM THEN SEEK SHELTER IN A
BUILDING OR ENCLOSED VEHICLE AS QUICKLY AS POSSIBLE.
IN ADDITION TO EXCESSIVE LIGHTNING...THIS STORM MAY PRODUCE GUSTY
WINDS UP TO 50 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW
AROUND. SMALL HAIL IS ALSO POSSIBLE.
LAT...LON 2927 8141 2927 8120 2910 8116 2898 8166
2905 8166 2905 8164 2928 8165 2930 8166
2931 8168 2932 8168 2938 8145 2940 8142
TIME...MOT...LOC 2056Z 238DEG 7KT 2915 8149
MOSESThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 2:48 PM EDT | Special Weather Statement | MLB | Martin | 42 min |
| Jul 5, 3:14 PM EDT | Special Marine Warning | MLB | 91 min | |
| Jul 5, 4:42 PM EDT | Special Weather Statement | MLB | Brevard, Indian River | 63 min |
| Jul 5, 4:50 PM EDT | Areal Flood Advisory | MLB | Brevard, Orange | 115 min |
| Jul 5, 4:57 PM EDT | Special Weather Statement | MLB | Volusia | 63 min |
| Jul 5, 5:09 PM EDT | Special Marine Warning | MLB | 96 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.